# SDR SWAA2022012884230

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; SEAT TRACK; 45L; STA. 520 CROWN WORN. / SEAT TRACK STA 520 LBL 45 CROWN WORN. BLENDED OUT GOUGE I/A/W SRM 51-10-02-0G-0; MATERIAL LOSS AT BLENDED AREA IS .025 MAX L IMITS IS .020 'OUT OG LIMITS' I/A/W SRM 53-00-52-1A-1 FIG 103. CUT; TRIMMED; FABRICATED NEW SEAT TRACK WITH -2 CHANNEL I/A/W SRM 53-00-52-2R-4. INSTALLED; ALODINED; PRIMED; APPLIED SEALANT; CIC I/A/W SRM 53-00-52-2R-4 REPAIR 4.
